# SDR UOIA2019071900001

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N916GD
- Make and model: Stbros SD360200
- Aircraft serial: SH3751
- Aircraft time: 19,051 hours, 26,954 cycles
- Engine: Pwa PT6A67R
- Engine time: 4,020 hours
- Propeller: Hartzl HCA6A3A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40163
- Part serial: AH36315
- Condition: Inoperative
- Location: Lt Engine
- Part time: 4,020 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT HYDRAULIC PUMP OUT.
